RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 23, Number 5  


Singularly perturbed elliptic Dirichlet problem with a multiple root of the degenerate equation
V. F. Butuzov, V. A. Beloshapko
515
Numerical methods of solving Cauchy problems with contrast structures
A. A. Belov, N. N. Kalitkin
529
FDTD method for piecewise homogeneous dielectric media
Zh. O. Dombrovskaya
539
Two wave interactions in a Fermi–Pasta–Ulam model
S. D. Glyzin, S. A. Kashchenko, A. O. Tolbey
548
Asymptotic approximation of the stationary solution with internal layer for FitzHugh–Nagumo system
A. A. Mel'nikova, R. L. Argun
559
Numerical study of an initial-boundary value Neumann problem for a singularly perturbed parabolic equation
L. P. Shishkina
568
Computer difference scheme for a singularly perturbed reaction-diffusion equation in the presence of perturbations
G. I. Shishkin
577
Absence and blow-up of solutions to singular perturbation problems in the case of exchange of stabilities
M. A. Terentyev
587
Polylogarithms and the asymptotic formula for the moments of Lebesgue’s singular function
E. A. Timofeev
595
On numerical characteristics of а simplex and their estimates
M. V. Nevskii, A. Yu. Ukhalov
603
Fibred product of commutative algebras: generators and relations
N. V. Timofeeva
620
Asymptotic integration of a certain second-order linear delay differential equation
P. N. Nesterov
635
Equivalence of conventional and modified network of generalized neural elements
E. V. Konovalov
657
Моделирование и анализ информационных систем
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019